# SDR FDEA201902110366

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740508
- Condition: Cracked
- Location: Bs 1773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT / CABIN SEAT TRACK AT STATION 1773 ,  X = - 107 ( RIGHT   HAND ) FOUND CRACK ON SEAT TRACK FLANGE AREA CABIN - CRACKED SEAT TRACK AT STATION 1773 X= -107 REPAIRED AS PER EA #: 1-5321 -  T0345268 P1 TITLE: FUSELAGE - CARGO COMP FLOORS - MAIN DECK CARGO COMPARTMENT -   CORROSION FOUND ON RH OUTBOARD SEAT TRACK AT X = -107.25, BETWEEN STA 1761 AND   STA 1821. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
